# SDR UPS04542015

- Difficulty date: February 21, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 20,128 hours, 13,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  CORROSION BS 1681 LBL 50 WL 208, CORROSION UPPER SURFACE OF SHEAR WEB.  REMOVED DAMAGE, INSTALLED FILLER AND DOUBLER, ALL WORK DONE IAW SRM 51-70-13, 51-40-02 AND SRM 53-00-91 FIG 101.
